MathSciNet Relay Station
MathSciNet bibliographic data
MR870689 (88g:58100) 58F11 (30D05)
Rees, Mary Positive measure sets of ergodic rational maps. Ann. Sci. École Norm. Sup. (4) 19 (1986), no. 3, 383–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement